# SDR FDEA201106082155

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 87,028 hours, 32,012 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 142109
- Part serial: 169
- Condition: Failed
- Location: Zone 100
- Part time: 2,468 hours, 1,247 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER DROPPING THE GEAR FOR LANDING GOT LEVEL 2  "ANTI-SKID L FAIL". DID AN ANTI-SKID TEST AND ALERT RETURNED.  WENT AROUND & RAISED GEAR.  ON NEXT APPROACH, DID NOT GET THE ALERT.  NORMAL LANDING, R & R ANTI-SKID CONTROL UNIT IAW AMM  32-45-01-4.  RTS TEST PASSED.  NO FAULTS NOTED AT THIS TIME.
